# SDR 99ZZZX3593

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N182MT
- Make and model: Cessna 182R
- Aircraft serial: 18268157
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 07120591
- Condition: Cracked
- Location: E/E Bay
- Part time: 1,381 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY BOX SUPPORT ANGLES WERE FOUND CRACKED DURING ANNUAL INSPECTION.  IF UNDETECTED, BATTERY CAN BECOME LOOSE IN TAIL.  IT IS VERY COMMON IN THIS TYPE OF DESIGN, USING THESE ANGLES.  SUBMITTER STATED SHOULD HAVE A STRONGER RE-DESIGN FOX.
